Paediatric

Exponet-AD Syrup

SKU
EXPONET-AD SYRUP

Composition

Each 5ml contains : Paracetamol (IP) 250mg + Phenylephrine Hydrochloride (IP) 5mg + Cetirizine Hydrochloride (IP)2.5mg + Chlorpheniramine Maleate (IP) 1 mg (Flavoured syrup base q.s.)

Indication:
• Sinusitis
• Dried Rhinitis • COPD
• Acute or chronic Recurring bronchitis
• Bronchial asthma associated with mucous plugging

More Information
Is Prescribed Yes
Composition Each 5ml contains : Paracetamol (IP) 250mg + Phenylephrine Hydrochloride (IP) 5mg + Cetirizine Hydrochloride (IP)2.5mg + Chlorpheniramine Maleate (IP) 1 mg (Flavoured syrup base q.s.)
Write Your Own Review
You're reviewing:Exponet-AD Syrup
Your Rating
Back to Top